# SDR ASAA2019062879841

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,264 hours, 8,586 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL350, LOST FMC DATA ON BOTH SIDES FOR APPROXIMATELY 30 SECS. BOTH CAPT AND FO'S CDUS WENT BLANK. FMC DATA ON BOTH CAPT AND FO'S PRIMARY FLIGHT DISPLAYS WAS LOST. AFTER 30 SECONDS, WITH NO PILOT INPUT, ALL FMC DATA RETURNED. FLIGHT CONTINUED NORMAL OPERATION TO DESTINATION. GROUNDED - YES. PERFORMED FMC BITE B737-900 FIM 34-61 TASK 801. LAST FLT SHOWS A FAULT OF "PRES POS LAT RATE" PERFORMED FIM 34-61 TASK 824 AND ADIRS BITE PROCEDURE FIM 34-21 TASK 801. NO CURRENT STATUS FAULTS AND NO INFLT FAULTS ON EITHER ADIRU. PER FIMS INTERMITTENT FAULT. NO ACTIVE FAULT, OPS NML PER SAME FIMS. GROUND VERIFICATION TEST GOOD.
